MathSciNet Relay Station
MathSciNet bibliographic data
MR2352566 (2009b:03100) 03C64 (34M30 34M40)
Rolin, J.-P.; Sanz, F.; Schäfke, R. Quasi-analytic solutions of analytic ordinary differential equations and o-minimal structures. Proc. Lond. Math. Soc. (3) 95 (2007), no. 2, 413–442.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement